# SDR FDEA202103050571

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 3,406 hours, 1,661 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REFUEL/DEFUEL PANEL HINGE FWD SECTION BULL NOSE WEB CRACKED. REPAIRED CRACKED BULL NOSE SECTION AT L/W REFUEL/DEFUEL PANEL PER B767 SRM 57-41  41-13-2R.
